sageblanl

270d

HELP!!! I switched my Lexapro to Zoloft and took the Zoloft for the first time today. about 2 or 3 hours after taking it I got super nauseous and now I'm throwing up, some of it is brown which is weird because I didn't eat today really. Anyone know if this is just a sideeffect or some sort of allergic reaction?

advertisement

Top reply
    • butterflyluvr

      175d

      I would consider getting a gene sight test to see which medication would be potentially most compatible with your body

    • Greenfiretrucks

      270d

      Oml my psychiatrist just switched me too I hate Zoloft I have no idea how to help you

      • sageblanl

        270d

        @Greenfiretrucks Yeah, I haven't been this sick in a while. I don't know much about how Zoloft interacts with other drugs wish I could

        • Greenfiretrucks

          266d

          @sageblanl I really don’t know but I don’t think it interferes with my EDS meds

    • Aaronb03

      270d

      If the vomiting in light brown you're probably okay but should stop taking it, if it's dark brown or red tinted go to the hospital, that means blood

    • JingleP

      269d

      It is a common side effect. If it’s really bad I would talk to your provider as soon as possible rather than continuing to take it (unless you’ve already taken it again without issues). Consider taking it with food or lowering the dose to see if side effects go down, and you can raise the dose again later.

      • Greenfiretrucks

        266d

        @JingleP thanks!!

    • Mr._Gary

      269d

      I just switched from Zoloft to Celexa because of severe stomach pain after taking the Zoloft. I was on Zoloft for some time without any pain.

    • lauracat

      266d

      zoloft gave me diarrhea so i switched back to celexa but celexa doesn’t work as good so i’m back at square one

      • Mr._Gary

        263d

        @lauracat . What dose were you on, Lauracat? I am on the middle dose of 20mg daily. I have been only taking this dose for a few weeks, so I’ll have to wait to see if it works for me.

    • HocusFocus

      266d

      I currently take Zoloft but mo. It's not normal and possibly an allergic reaction.

    • HocusFocus

      266d

      Cramping is normal, dizziness is normal. The puking isn't.

    • Feral

      266d

      See i currently take lexapro. Zoloft gave me suicidal thoughts and really bad intrusive thoughts. It also caused mynanxiety to become so much worse and i was having panic attacks everyday and i couldnt even go to school. Switching to lexapro has been far better but now im slowy weening offof it because i found i felt better without ANY medication. Everyone adjust differently to medication. Vomiting and nausea can be side effects of a panic attack but if this isnt the same(you know your body best) than i suggest calling your provider and either get the dosage moved. Or check if its an allergic reaction. With zoloft it takes about 4 to 6 weeks to fully kick in and be in your system.

      • Aaronb03

        262d

        @Feral Zoloft made me super suicidal as well, I ended up switching to Lexapro, and then eventually to lowering my Lexapro dose and adding lithium

    • sandboxjoints

      265d

      zoloft makes my stomach hurt super bad if i take it without eating!! you really should eat around the time that you take it. i also take it at night so that i won't be awake to experience any nausea

    • butterflyluvr

      175d

      I would consider getting a gene sight test to see which medication would be potentially most compatible with your body

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion